# SDR REXA2021111600956

- Difficulty date: October 22, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE, INTERCOSTAL CORRODED BETWEEN FS 295 AND FS 333 AT STGR 20R. - REMOVED INTERCOSTAL AT RBL27 FOR ACCESS & INSTALLED, REMOVED & INTERCOSTAL AT 20R IAW CRJ 900 SRMS 51-42-21-001-001-A01, 51-42-06-001-001-A01, 51-40-11-001-001-A01, 51-25-00-001-001-A01 & INSTALLED SCREWS IAW CRJ 900 SRM 51-41-02-001-001-A01. WVAC EMP STAMP
